# SDR DL757980906

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Sheared
- Location: R2 Door Handle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WOULD NOT ARM.  REPLACD SHEARED SCREW ON OUTSIDE DOOR HANDLE.
